# SDR ESMR2012022801

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: General aviation
- Aircraft: N356CS
- Make and model: Cessna T182T
- Aircraft serial: T18209056
- Aircraft time: 23 hours
- Engine: Lyc TIO540AK1A
- Engine time: 23 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 201F5008
- Part serial: HOHN003FP
- Condition: Leaking
- Location: Engine Fuel
- Part time: 23 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: O

## Discrepancy

ACFT WAS INBOUND WHEN THE ENGINE BEGAN TO LOOSE POWER. THE PILOT USED THE FUEL BOOST PUMP TO KEEP THE ENGINE RUNNING AND LANDED WITHOUT INCIDENT.  THE ENGINE RAN FINE AT IDLE ON THE GROUND.  WITH THE ENGINE OFF AND THE FUEL SELECTOR TURNED ON, FUEL WAS RUNNING FREELY OUT OF THE FUEL PUMP DRAIN LINE. THE DEFECTIVE FUEL PUMP WILL BE REPLACED.
